# SDR AWXA200601756

- Difficulty date: October 7, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 28,923 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON  L2 DOOR CUT OUT LOWER SILL CENTER FITTING, FS 67+11", S23L.  REPLACED  L2 DOOR CUT OUT LOWER SILL CENTER FITTING, BETWEEN FS 66+4" TO FS 68-5", S23L IAW A319 SRM  51-72-11.
